# SDR 05FDEA02151

- Difficulty date: July 31, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE STATION 1601 LONGERON 45R CORROSION FOUND AS MARKED.  CORRODED LONGERON ON CENTER CARGO STATION 1601 LONGERON 45RH   TRIMMED OUT AT   STATION 1591 AND STATION 1611 AND REPAIR CARRIED OUT AS PER SRM 53-10-00 FIGURE 1   VOLUME I AND FEDEX EA 1-5310-87566
